# SDR CALA2024112801338

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 74,031 hours, 27,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INTERIOR EMERGENCY LIGHT WON'T COME ON. REPLACED BATTERY CHARGER AND BATTERY PACK ON POWER SUPPLY M1673 IAW AMM 33-51-06-960-806 AND 33-51-06-960-805. OP CHECKS NORMAL. PARTS USED:  14323000,QTY :1
